# SDR AALA20161031007

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 19,420 hours, 7,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: INTERCOSTAL
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  INTERCOSTAL AT BL 0 BETWEEN FUSELAGE STATIONS 344 AND 360 IS CRACKED.  REMOVED AND REPLACED INTERCOSTAL IAW AARD 51-00-05-1 AND DRAWING 141A5410.
